Help Please Is it safe to take lasix diuretic with adderal
Help? I do not take lasix often at all- and break 40 mg into 4 pieces, taking 10 mg when NECESSARY. RIGHT NOW I T IS AND I NEED RELIEF FROM SWELLING ASAP. Otherwise I have it on hand as need it for swelling of lower extremities and feet and ankles just to wear any shoe when my fibromyalgia and Raynaud's ( poor circulation) flares especially harsh. I would also greatly appreciate knowing the same safe to take with concerns with jurnista. Am on holiday and stuck - ruining time for others because I cannot walk much at all nor fit in any shoes with out agony. Help?
Well, I am not a doctor, but I did look up the interactions between adderall and Lasix on the Drug.com interaction list - and there were none noted. Furthermore, of the over 600 medications noted that have some kind of an interaction - none of the typical stimulant medications were listed. So I would think that it would be ok.
However, make sure you take some potassium with the Lasix. My doc gave me a time release potassium to take with my diuretic. If you don't have that eat a banana or two during the day.
Try sleeping with your feet elevated and maybe buy a pair of sandals. Good luck. Enjoy your vacation!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.